# SDR SWAA201201226

- Difficulty date: February 3, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 47,672 hours, 38,123 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C268643
- Part serial: E2563
- Condition: Faulty
- Location: Rt Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DESCENT INTO MDW, LOST "A" SYSTEM HYDRAULIC FLUID/PRESSURE.  REMOVED AND REPLACED RT O/B GROUND SPOILER ACTUATOR IAW MM.
